pandiboo

160d

Is anyone else on cholesterol meds? Does it aggravate your POTS symptoms? I got put on the generic for Crestor & have been taking it about 4 days now. My pots symptoms have been more bothersome than usual the past days that I have been taking it. I don't know whether to tough it out or if I should stop taking it. I don't have insurance or mo ey to pay for a bunch of doctors appointments, so I have no idea what to do 🥺

advertisement

Top reply
    • KeepOnKeepingOn

      160d

      I've had similar concerns with other meds, and they usually say to give it a couple of weeks for your body to adjust before you say the side effects are not worth it. Hopefully it will get better soon!

    • 55isMe

      160d

      I dont know that answer. My husband is the one on Crestor. Im the one with POTS. What i can tell you is that there are more mild meds. Crestor is one of the strongest in that med family. Each of those meds each have pluses and minuses and different personal reactions. Unless you have liver issues, your doc may be willing to change prescription to a different one just with a phone call or email.

      • pandiboo

        160d

        @55isMe this is like the 3rd one they've tried me on. My dr said this is supposed to be the one with less side effects, but I beg to differ

    • KeepOnKeepingOn

      160d

      I've had similar concerns with other meds, and they usually say to give it a couple of weeks for your body to adjust before you say the side effects are not worth it. Hopefully it will get better soon!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion